Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have diabetes with Osteoarthritis. Taking Glucosamine Sulphate causing frequent urination. Alternate medicine?

I am diabetic with osteoarthritis ( knee joint ). I just started y/day taking Rejoint tablets and suffered frequent urine due to Glucosamine sulphate(500mg.), please advise how to manage this medicine for Gluco effect or if there is any other medicine without gluco content? I am taking Pioz MF-15 500 mg per day for the last 2 years for sugar problem and cardace H-5 for high B.P.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response

Your frequent urination may not be related to your Glucosamine sulphate. It would be preferable to check your blood sugar as uncontrolled blood sugar can cause increase urination. Rarely Thiazide in your cardace H also can cause urination. It is also preferable to rule out UTI

Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor